I wouldn’t normally blog about this, but the mere fact that I am shows how unique it is. I have had a sexual appetite. It was for a number of days. The hubster was happy (I hope) – I know that it has been some time (well, okay a damn long time) since I have had any type of sexual longing and I started to think it looked good on me 🙂
Unfortunately, as predicted, this appetite diminished the moment I returned on the bipolar medication. Lamotrigine – you are my nemesis. I love and hate you. You bring me sanity in some respects, yet drive me insane. I know I shouldn’t have a lapse in taking my meds, but I really do hate taking them. I can not help but think that it wouldn’t be too harmful if I miss a few days and….. if I get a benefit from it, why not?
I know I am only fooling myself. It doesn’t take long for the symptoms of bipolar to return either. But, it was good while it lasted. I think when I return to Perth I will speak to my psychiatrist about this. I don’t want him fooling around too much with my meds, but it would be nice to be able to be properly medicated and have a sexual appetite at the same time.
I feel sorry for the hubster. When we started inquiring about the next IVF round, the doctors explained that the growth-hormone and steroids would end up having a positive effect on my libido. I remember seeing the hubster’s eye light up when this was stated. I would probably be sexually ravenous, if it wasn’t for the damn lamotrogine. Why, oh why, does lamotrogine need to outweight the effects of the other meds? What makes it top dog and who gave it that authority?
Don’t get me wrong, I am very grateful to have my cyclical episodes of mania and depression under control, but why oh why does it have to come at this price?